American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(82C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] M. Escobedo and J. J. L. Velázquez. Local well posedness for a linear coagulation equation. Trans. Amer. Math. Soc. 365 (2013) 1743-1808.
Abstract, references, and article information   
View Article: PDF

[2] Ming-Ying Zhong and Hai-Liang Li. Long time behavior of the Fokker-Planck-Boltzmann equation with soft potential. Quart. Appl. Math. 70 (2012) 721-742.
Abstract, references, and article information
View Article: PDF

[3] Philip T. Gressman and Robert M. Strain. Global classical solutions of the Boltzmann equation without angular cut-off. J. Amer. Math. Soc. 24 (2011) 771-847. MR 2784329.
Abstract, references, and article information   
View Article: PDF

[4] Francis Filbet and Clément Mouhot. Analysis of spectral methods for the homogeneous Boltzmann equation. Trans. Amer. Math. Soc. 363 (2011) 1947-1980. MR 2746671.
Abstract, references, and article information   
View Article: PDF

[5] Manuel Portilheiro and Athanasios E. Tzavaras. Hydrodynamic limits for kinetic equations and the diffusive approximation of radiative transport for acoustic waves. Trans. Amer. Math. Soc. 359 (2007) 529-565. MR 2255185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. Aregba-Driollet, R. Natalini and S. Tang. Explicit diffusive kinetic schemes for nonlinear degenerate parabolic systems. Math. Comp. 73 (2004) 63-94. MR 2034111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nicolas Fournier and Sylvie Méléard. A stochastic particle numerical method for 3D Boltzmann equations without cutoff. Math. Comp. 71 (2002) 583-604. MR 1885616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Christian Lécot. A quasi-Monte Carlo method for the Boltzmann equation . Math. Comp. 56 (1991) 621-644. MR 1068812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1